# SDR 9626406627

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 69B803585
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE LEFT WING LANDING GEAR WOULD NOT EXTEND.  AIRCRAFT EXECUTED A GO-AROUND AND ALTERNATELY EXTENDING THE LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING LANDING GEAR DOWNLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
